# SDR SWIA972430

- Difficulty date: March 6, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 19,043 hours, 25,619 cycles
- Engine: Pwa PW118B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FUEL AMBER LIGHT ILLUMINATED ON MAP.  OVERHEAD RIGHT SIDE LOW PRESSURE LIGHT ILLUMINATED.  BOTH RIGHT FUEL PUMPS CAME ON.  LOW PRESSURE LIGHT REMAINED ILLUMINATED.  RIGHT FRONT PUMP WILL NOT SHUT OFF.  ABORTED TAKEOFF.  REPLACED RELAY K0103 AND SECURED WIRES TO RIGHT FRONT FUEL BOOST PUMP SWITCH.  CLEANED AND RE-SECURED RIGHT ENGINE FUEL LOW PSI SWITCH CANNON PLUG.  OPS CHECK GOOD AT THIS TIME.
